| Model Number |
35304 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿device is difficult to remove¿.A potential root cause for this failure could be "adhesive is too strong".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "wash penis with mild soap and warm water.Dry thoroughly.Trim pubic hair if necessary.Unroll self-adhering catheter over penis.Gently squeeze the catheter to properly seal adhesive to the skin.Important: wear time may be significantly reduced if adhesive is not properly sealed to the skin.Connect to drainage device.Directions: to remove gently roll catheter off the penis.Note: if necessary, apply a warm wet compress (such as a wet washcloth) around the catheter to help loosen the adhesive.".
Event or Problem Description
It was reported that the patient was having a hard time removing the externals as there was too much adhesive.No medical intervention was reported.